# SDR RAIA00711011

- Difficulty date: November 15, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145
- Aircraft serial: 145069
- Aircraft time: 22,592 hours, 19,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5542 - STL - EMERGENCY LIGHT AT EMERGENCY EXITS LOOSE.  MAINTENANCE RE-SECURED LIGHT STRIP, OPS CHECK GOOD.
